Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Tot with high fever, discharge from eyes with cough. Temporary relief with maldox, paracetamol. Suggestive treatment?

Hi, my name is JUMMAI, my daughter is 1 year 4months old, she has a high temperature, discharge from her right eye and cough .i assumed she might be having malaria so I gave Her a single dose of maldox Suspension(sulphadoxine 500mg + Pyrimethamine 25mg) 2.5ml as prescribed in th leaflet and paracetamol syrup.there was immediate relief but all symptoms are back again.
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  245
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
The symptoms of your daughter suggests a viral infection.
Give paracetamol three times a day in the dose of 10 mg per kg per dose.
You may put some plain antibiotic eye drops in her eye.
She should be alright in 3 to 4 days.
If ,however she doesn't get alright in this period or her situation worsens then you may consult her pediatrician for necessary investigations and treatment.
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor